Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 7, 2014, 4:35 PM CDT for Caddo County, Comanche County, Kiowa County, Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2014, 4:35 PM CDT (21:35 UTC)
- Expired
- May 7, 2014, 5:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Caddo County, OK, Comanche County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 59 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:35 PM CDT | HAIL 2.25 | 1 N Indiahoma, OK | |
| May 7, 5:11 PM CDT | HAIL 1 | 1 S Carnegie, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 2:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -552 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 395 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
326
WUUS54 KOUN 072135
SVROUN
OKC015-031-075-072215-
/O.NEW.KOUN.SV.W.0071.140507T2135Z-140507T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
435 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
SOUTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
EASTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 515 PM CDT
* AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER INDIAHOMA...
MOVING NORTH AT 50 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CACHE...CARNEGIE...MOUNTAIN VIEW...FORT COBB...INDIAHOMA...BOONE...
MEERS...LAKE LAWTONKA...SOUTHWESTERN FORT SILL AND WICHITA
MOUNTAINS WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3511 9880 3512 9863 3512 9861 3514 9827
3455 9866 3451 9880 3456 9883 3459 9883
3461 9887
TIME...MOT...LOC 2135Z 201DEG 42KT 3463 9876
HAIL...2.00IN
WIND...70MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:46 PM CDT, 49 minutes earlier.
Area forecast discussion, May 7, 3:46 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT WED MAY 7 2014
.DISCUSSION...
TONIGHT THROUGH SATURDAY...
A FEW ISOLATED STORMS HAVE STARTED TO FIRE ALONG THE DRYLINE ACROSS
OUR SOUTHWESTERN COUNTIES. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING...MAINLY IMPACTING PARTS OF SOUTHERN OKLAHOMA
AND WESTERN NORTH TEXAS. INSTABILITY AND SHEAR ARE IN PLACE TO
SUPPORT A POTENTIAL FOR SEVERE STORMS...WITH HAIL AND WIND AS THE
MAIN THREATS.
MEANWHILE...AN UPPER LEVEL LOW MAKING ITS WAY ACROSS THE COUNTRY
WILL ACT AS A FOCUS FOR MORE WIDESPREAD STORMS OVERNIGHT INTO
TOMORROW MORNING. WITHOUT THE AID OF DAYTIME HEATING... OVERNIGHT
STORMS WILL NOT BE AS STRONG AS THOSE THIS EVENING... HOWEVER...
ENOUGH INSTABILITY AND SHEAR WILL REMAIN IN PLACE TO CONTINUE A
SEVERE THREAT. MOST HI RES MODELS SHOW THESE STORMS FORMING INTO A
SQUALL LINE EARLY THURSDAY MORNING BEFORE EXITING EASTWARD.
GOING INTO FRIDAY MORNING...A COLD FRONT WILL BRING A BRIEF WIND
SHIFT TO THE NORTH. TEMPERATURES WILL BE MINIMALLY IMPACTED.
WESTERN COUNTIES COULD EXPERIENCE ELEVATED FIRE WEATHER ON THURSDAY
AS MINIMUM RH VALUES DROP INTO THE TEENS. WINDS SHOULD STAY JUST
BELOW 20 MPH. FRIDAY AND SATURDAY WILL ALSO SEE LOW MINIMUM RH
VALUES...HOWEVER...WINDS SHOULD BE LIGHTER.
14
SATURDAY NIGHT THROUGH WEDNESDAY...
MADE ONLY MINOR CHANGES TO THE EXTENDED FORECAST... AFTER THE
EASTWARD PROGRESSION OF THE CURRENT H500 TROUGH ACROSS THE CENTRAL
CONUS THROUGH FRI... BROAD UPPER LEVEL TROUGHING EXTENDING FROM
COAST TO COAST WILL SET UP THROUGH SATURDAY. ADJUSTED POPS
SLIGHTLY... BUT CURRENT MID-RANGE GUIDANCE TRENDS HAVE VARIED
LITTLE FROM OVERNIGHT... SO MADE ONLY MINOR ADJUSTMENTS TO THE
PRECIP/WX GRIDS INHERITED FROM SPEG ON THE NIGHT SHIFT.
THUNDERSTORM CHANCES WILL INCREASE LATE SAT/EARLY SUN AS AN H500
TROUGH DIGS ACROSS THE INTERMOUNTAIN WEST. IN RESPONSE TO THE
TROUGH... A STRONG COLD FRONT LOOKS TO DIVE S/SE ACROSS THE SRN
PLAINS... WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG AND
AHEAD OF IT THROUGH SUNDAY NIGHT INTO EARLY MONDAY. WITH SOME
VARIABILITY BETWEEN LONG RANGE SOLUTIONS... SPECIFICS ON RAINFALL
AMOUNTS AND ANY SEVERE POTENTIAL WILL NEED TO BE SAVED FOR ANOTHER
DAY... UNTIL MORE CONSISTENCY EXISTS. BEHIND THE FRONT... TEMPS
WILL DIP BACK TO NEAR NORMAL ON MONDAY... WITH A GRADUAL WARM UP
THROUGH MID-WEEK AS THE SFC HIGHS SHIFTS TO THE E/SE.
04
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 67 82 59 80 / 40 60 20 10
HOBART OK 64 89 54 83 / 40 30 10 0
WICHITA FALLS TX 67 87 60 87 / 50 50 10 10
GAGE OK 60 85 48 80 / 20 10 10 0
PONCA CITY OK 70 82 58 78 / 40 50 50 10
DURANT OK 69 79 67 85 / 30 80 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>007-
009>011-014>017-021-022-033>037.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR OKZ004>007-009>011-
014>016-021.
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
088.
&&Hazardous weather outlook, May 7, 11:59 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1159 AM CDT WED MAY 7 2014 OKZ004>048-050>052-TXZ083>090-081000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1159 AM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE TO MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS... LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER. TIMING... THE PEAK HOURS FOR SEVERE STORMS WILL BE BETWEEN 4 PM AND 10 PM. SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT...BUT OVERALL INTENSITY WILL BE LESS. IMPACTS... VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS... DAMAGING WIND GUSTS UP TO 70 MPH... LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES... DISCUSSION... AROUND 4 PM...A FEW SUPERCELLS ARE EXPECTED TO DEVELOP NEAR AND JUST EAST OF A DRYLINE...SOMEWHERE NEAR A LINE FROM SEYMOUR TEXAS TO WATONGA OKLAHOMA TO ENID OKLAHOMA...THEN MOVE NORTHEAST. STRONG SHEAR AND MODERATE INSTABILITY WILL SUPPORT SUPERCELL STORMS WITH VERY LARGE HAIL AS THE MAIN HAZARD...THOUGH DAMAGING WINDS MAY OCCUR AS WELL. STORM COVERAGE IS EXPECTED TO BE RATHER SPARSE...DUE TO SOME CAPPING THIS AFTERNOON AND EVENING. DUE TO LACK OF SIGNIFICANT LOW LEVEL MOISTURE...THE TORNADO POTENTIAL REMAINS LOW THROUGH TONIGHT. ANY SUPERCELL WOULD LIKELY WEAKEN AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. LATER TONIGHT...THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW FOR MORE STORM DEVELOPMENT AND GREATER COVERAGE OF STORMS. FIRST REDEVELOPMENT MAY BE AROUND MIDNIGHT ACROSS WESTERN OR SOUTHWESTERN OKLAHOMA. A FEW STORMS MAY BE SEVERE...DUE TO MODERATE INSTABILITY AND INCREASING SHEAR...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. STORMS LATE TONIGHT ARE NOT EXPECTED TO BE AS SEVERE COMPARED TO THE STORMS LATE THIS AFTERNOON AND EVENING...AND MAY BECOME ELEVATED. STORMS ARE EXPECTED TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE TONIGHT AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE AREA...LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE TONIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS AFTER 4 PM. .FIRE WEATHER... HOT...DRY...AND BREEZY TO WINDY WEATHER WILL PERSIST IN KEEPING THE WILDFIRE POTENTIAL VERY HIGH TO EXTREME THROUGH EARLY THIS EVENING ACROSS WESTERN OKLAHOMA AND FAR WESTERN TEXAS. A RED FLAG WARNING IS IN EFFECT THROUGH 9 PM IN THESE AREAS. .STRONG WINDS... SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH CAN BE EXPECTED ACROSS NORTHWESTERN OKLAHOMA THROUGH EARLY THIS EVENING. A WIND ADVISORY IS IN EFFECT UNTIL 9 PM IN THESE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH. THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/CMS
In the hours before
Local storm report, May 7, 4:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
419 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 9 W BURKBURNETT 34.09N 98.72W
05/07/2014 E1.75 INCH WICHITA TX FIRE DEPT/RESCUE
0414 PM TSTM WND GST 9 W BURKBURNETT 34.09N 98.72W
05/07/2014 E70 MPH WICHITA TX FIRE DEPT/RESCUE
&&
DWSpecial weather statement, May 7, 4:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 426 PM CDT WED MAY 7 2014 OKZ033-036-TXZ083-072145- HARMON OK-JACKSON OK-HARDEMAN TX- 426 PM CDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON... SOUTHWESTERN JACKSON AND CENTRAL HARDEMAN COUNTIES UNTIL 445 PM CDT... AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF ELDORADO...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ELDORADO...DUKE...GOULD AND MCQUEEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3432 9970 3436 9985 3475 9978 3463 9946 TIME...MOT...LOC 2125Z 207DEG 38KT 3441 9974
Special weather statement, May 7, 4:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT WED MAY 7 2014
OKZ006-072145-
ALFALFA OK-
427 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALFALFA COUNTY UNTIL 445
PM CDT...
AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHEROKEE...
MOVING NORTH AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3691 9811 3687 9811 3659 9827 3667 9851
3700 9840
TIME...MOT...LOC 2121Z 202DEG 24KT 3671 9837
WRSpecial weather statement, May 7, 4:28 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 428 PM CDT WED MAY 7 2014 TXZ084-087-072200- FOARD TX-KNOX TX- 428 PM CDT WED MAY 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FOARD AND NORTHWESTERN KNOX COUNTIES UNTIL 500 PM CDT... AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF TRUSCOTT...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CROWELL...BENJAMIN...GILLILAND AND TRUSCOTT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3356 9976 3364 9996 3405 9976 3393 9948 TIME...MOT...LOC 2125Z 207DEG 38KT 3367 9982
Special weather statement, May 7, 4:30 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT WED MAY 7 2014
OKZ038-072145-
COMANCHE OK-
430 PM CDT WED MAY 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE COUNTY
UNTIL 445 PM CDT...
AT 427 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR INDIAHOMA...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CACHE AND INDIAHOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3476 9876 3473 9851 3449 9866 3449 9867
3451 9866 3451 9877 3452 9882
TIME...MOT...LOC 2127Z 207DEG 38KT 3459 9873Local storm report, May 7, 4:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
432 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL GRANDFIELD 34.23N 98.69W
05/07/2014 E1.75 INCH TILLMAN OK TRAINED SPOTTER
0422 PM HAIL GRANDFIELD 34.23N 98.69W
05/07/2014 E1.00 INCH TILLMAN OK TRAINED SPOTTER
0428 PM HAIL 1 E GRANDFIELD 34.23N 98.67W
05/07/2014 E1.75 INCH TILLMAN OK TRAINED SPOTTER
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 4:40 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Custer, Dewey, Ellis, Grant and 5 more | 12 hr |
| May 7, 3:15 PM CDT | Special Weather Statement | OUN | Tillman | 15 min |
| May 7, 3:38 PM CDT | Special Weather Statement | OUN | Jackson | 22 min |
| May 7, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| May 7, 3:58 PM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| May 7, 4:02 PM CDT | Special Weather Statement | OUN | Blaine | 28 min |
| May 7, 4:26 PM CDT | Special Weather Statement | OUN | Jackson | 19 min |
| May 7, 4:27 PM CDT | Special Weather Statement | OUN | Alfalfa | 18 min |
| May 7, 4:30 PM CDT | Special Weather Statement | OUN | Comanche | 15 min |
| May 7, 4:32 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 43 min |
| May 7, 4:41 PM CDT | Special Weather Statement | OUN | Washita | 19 min |
| May 7, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa, Washita | 50 min |
| May 7, 5:12 PM CDT | Special Weather Statement | OUN | Jackson | 48 min |
| May 7, 5:19 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 41 min |
| May 7, 5:26 PM CDT | Special Weather Statement | OUN | Custer | 19 min |
| May 7, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 45 min |
| May 7, 5:40 PM CDT | Special Weather Statement | OUN | Canadian | 20 min |
| May 7, 5:42 PM CDT | Special Weather Statement | OUN | Major | 18 min |
| May 7, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Washita | 42 min |
| May 7, 5:54 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 51 min |
| May 7, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| May 7, 6:34 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| May 7, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| May 7, 6:54 PM CDT | Special Weather Statement | OUN | Harmon | 36 min |
| May 7, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.